| Catalog Number |
KC-2203R |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2018.The original surgery is dated (b)(6) 2012.The revision surgery occurred because of looseness.During the revision, the original omni size 3 tibial tray, tibial baseplate retaining bolt, size 3 x 11mm cs tibial insert, and 29 x 8mm patella dome was removed and replaced with a size 2 revision tibial baseplate, revision tibial baseplate retaining bolt, 17 x 100 x 4mm modular offset stem, size 3 x 16mm cs tibial insert, and a 29 x 8mm patella dome.